Revista Matemática Iberoamericana


Full-Text PDF (77 KB) | Metadata | Table of Contents | RMI summary
Volume 28, Issue 4, 2012, pp. 1193
DOI: 10.4171/RMI/709

Published online: 2012-10-14

Erratum: Fitting a $C^m$-smooth function to data II

Charles Fefferman[1] and Bo'az Klartag[2]

(1) Princeton University, United States
(2) Tel-Aviv University, Israel

A few small changes have to be made to the proof of Lemma 3 in Section 30, pages 139–140, of Rev. Mat. Iberoam. 25 (2009), no. 1, 49–273.

No keywords available for this article.

Fefferman Charles, Klartag Bo'az: Erratum: Fitting a $C^m$-smooth function to data II. Rev. Mat. Iberoamericana 28 (2012), 1193-1193. doi: 10.4171/RMI/709